# SDR USAA2014050600022

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LEVEL 2 SURFACE CORROSION ON CABIN FLOORBEAM AT FRAME 66, Z-500, Y765. REPLACED CABIN FLOORBEAM AT FRAME 66, Z-500, Y765 IAW SRM 51-42-11, 51-72-11 & DWG D53472831 & D53472815.
